# SDR 9709286309

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR EMERGENCY PATH LIGHTS INOPERATIVE FROM ROWS 51HJK TO 64HK.  RECONNECTED WIRE, OPERATIONAL CHECK GOOD.
